Dermatology Community
hives red spots rash -itching needles &pins
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

hives red spots rash -itching needles &pins

yesterday I awoke with a rash and itching on back and chest area - it wasnt too bad -and didnt look all that bad !
I took my normal b.p meds verapamil and maxzide - and within 2.5 hours I began to have more itching and the rash looks more like hives bumps red dots.. if scratched or rubbed they turn into a big red rash blotch that, seems to change if left alone not itched or rubbed - I had a bout with gout due to the dieretic im on maxzide and had to cutt back on both meds about 1/2 dose - for 2days- iv done this before with no problems! and went back up to normal dose
however then I noticed a rash or hives coming on full blast !!  -I went to the E.R yesterday afternoon, and got treated
doctor said it was a vascular rash hive deal - and it could have happend when going back on the meds again.. as all along I had problems taking these two drugs !  but never a rash !  or hives !!  I got a shot of something in my rear end
she said would stop the itching and clear up the rash.. it didnt as yet !!  now about 12 hours later -  however the itch has slowed and now it feels like needles and pins !  and its sensative to the touch - if I touch the area it stopps itching or pins needles feelings right away !  and stays calm for a about 10 to 20mins .. sometimes longer.

im going to see my normal doctor today - about this - and try and get somekind of treatment or care..
and change b.p meds to something diffrent , that I know worked before , that didnt have these effects !
clearly to me its a allergic reaction with the drugs.. and they now have played out !  im not takeing them today.
and will on a temporay natural b.p medication  but low dose.   to try and keep the b.p down till I see the doctor.

any help in this matter would sure help me out !  
as iv been getting this past month with loads of problems and sickness , that is beyound me !!

it cant take much more !!  of this b/s.. though I pray and fight daily to recover from this whole bad deal !!

booger the nose
Related Discussions
4 Comments Post a Comment
Blank
343006_tn?1314450071
going to doctor today - will report on what happend !  if interested ?  (I am )

everything is inorder for the other doctors im fine ..just ache and itch and have red back
and pains in back and chest where it itches and burns !  dang stuff !!

also get the chills when ever I turn or move around with a shirt on - its like bad SunBurn..
just what I didnt need !!

so what now 3 strikes im out ?  think its near that !!  

Blank
Avatar_f_tn
I wasn't around here all weekend ...

I have a feeling those red spots that look like hives and itch like crazy could be from the medication! Either that or it could be from nerves, but I'd bet it's the medication because you said it got worse after taking the medication! I say YIKES! I hate it when side effects happen to so many!

Let us know what happens at the doctors today!
Blank
343006_tn?1314450071
T.P - thanks for responding - its good to read from you again! :0)  
I went to the bones - and he was a big A-H to me .. but changed my meds from the ccb
and dieretic to a lone beta blocker med - some long named new type ? iv never taken
before ???? so its worth a shot for me!   He also knew right away what he saw on my chest and back.. Hives and more Hives !!  so bad he said its eatting you up!! -he gave me 2 creams for the hives - and pills to take for a week straight - heavy duty pills !!
and also to take some over the counter pills daily - that last 24 hours and stop the swelling and also the itching !!  I got them all - and started the itch stuff tonight .. and im still itching a little and red as a fire engine !!  he said it might take a week or two ..


I backed myself up on this , buy having pictures taken of my back and chest and arms
of hives.. and kept the E.R report and recept printed ..  so this idiot cant get away without helping me !!  

what pissed me off was, he took my b.p readings and it was high ! like 168/108 p 98
but I was stressed out and nervious and the b.p meds were not working right !!
he knew it all along.. but just acted like idiot in front of me !!  
so im pretty much done with this horse's behind..   hes young and has to learn how treat people older than he is..  with respect and kindness .. something the young age doctors
dont always do !!  if you catch my drift !!

I just looked at my chest and its starting to change from red soild to red dots and blotching marks.. but still burns around the Man boobs.. lol
tender skin the doctor said -  wonder what he was thinking .. he he .. that idiot !

thanks all..  hope I do better -  t.p and spicy  t.y much !  booger the nose
Blank
Avatar_n_tn
I think I got bit by something on my wrist now I have bumps going up my arm like poison ivy. It itches and the bumps keep going up my arm
Blank
Have a Dermatology question?
100,000+ doctor answers
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
This is Driving Your Emotional Eati...
Jul 02 by Roger Gould, M.D.Blank
5856747_tn?1403352282
Blank
Sleep Apnoea
Jun 28 by Andrew John Rynne, MDBlank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
757137_tn?1347200053
Blank
allmymarbles
NJ
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India